# SDR UPS03440717

- Difficulty date: May 16, 2003
- Submitted: May 30, 2003
- Operation: Air carrier
- Aircraft: N521UP
- Make and model: Boeing 747-200
- Aircraft serial: 21944
- Aircraft time: 70,081 hours, 16,930 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Part number: 69B031461
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C M/D - BS 1500, BET STR 20 - 22R FRAME ATT SHEAR TIE FOUND CRACK.  SHEAR TIE REPLACED AS PER SRM 51-10-01 PAGE 8.
